# SDR DL75A050350

- Difficulty date: July 3, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 57,133 hours, 28,778 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AFT ENTRY DOOR DIFFICULT TO CLOSE AND ARM DURING PREFLIGHT.  RT AFT ENTRY LIGHT ILLUMINATED AFTER AIRBORNE.  REPOSITIONED RT AFT ENTRY DOOR ESCAPE SLIDE SKIRT AND SURVIVAL PACK D-RING.  DOOR OPN NORMAL.
